# SDR CA010430017

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 58,802 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB C1A CARGO DOOR OPEN LIGHT CAME ON AT 6.5 DIFF PRESSURE, AIRCRAFT RETURNED TO BASE. DURING DESCENT THE LITE EXTINGUISHED AT 4.5 DIFF PRESSURE.MAINTENANCE INSPECTED DOOR CLOSING AND LOOKING MECHANISM NO FAULT FOUND. DOOR RIGGING CHECKED FOUND THE PROXIMITY SWITCHES AT THE MAXIMUM TOLERANCE OF AMM, SWITCHES READJUSTED TO THE MINUMUM LIMITS AND AIRCRAFT RELEASED FOR A TEST FLIGHT.TEST FLIGHT FOUND THE SYSTEM SERVICEABLE.
